# SDR A6WA2020021147157

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 6013700485
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB ON LH PYLON LOWER FLANGE CRACKED FS605.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED IAW AWAC SUPPLEMENT 14-252A.
